RM12.90
Cardiprin 100 (Asprin 100mg & Glycine 45mg) 30 Tablets [1 STRIP] (EXP 09/24)
Price RM12.90
Product SKU product-1706265544315
Brand Cardiprin
Size (L x W x H) 5 cm x 5 cm x 5 cm
Availability 12
Quantity
Description
Highlight

Cardiprin 100mg 30s

Ingredient / Content: Aspirin 100mg, Glycine 45mg

How To Use: One tablet daily for adults only and ideally at about the same time everyday. Disperses instantly on the tongue without water and is pleasant tasting and easily swallowed. Not recommended for children and teenagers.

Customer Reviews